Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 169, NWS San Francisco Bay Area, CA

August 13, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 13, 2016, 2:46 PM PDT. It took effect at Aug 14, 2016, 9:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2016, 2:46 PM PDT (21:46 UTC)
In effect from
Aug 14, 2016, 9:00 AM PDT
Expired
Aug 15, 2016, 3:00 AM PDT
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

774 
WHUS76 KMTR 132146
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
246 PM PDT SAT AUG 13 2016

PZZ570-140600-
/O.NEW.KMTR.SC.Y.0169.160814T1600Z-160815T1600Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
246 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-140600-
/O.NEW.KMTR.SC.Y.0169.160814T1600Z-160815T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
246 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-140600-
/O.NEW.KMTR.SC.Y.0169.160814T1600Z-160815T1600Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
246 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 9 AM PDT
MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-140400-
/O.CON.KMTR.SC.Y.0168.160813T2200Z-160814T0400Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
246 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-140600-
/O.CON.KMTR.SC.Y.0168.160813T2200Z-160814T1000Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
246 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-140400-
/O.CON.KMTR.SC.Y.0168.000000T0000Z-160814T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
246 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-140400-
/O.CON.KMTR.SC.Y.0168.160813T2200Z-160814T0400Z/
MONTEREY BAY-
246 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
6 follow-up statements
974 
WHUS76 KMTR 140418
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
918 PM PDT SAT AUG 13 2016


PZZ530-141230-
/O.EXP.KMTR.SC.Y.0168.000000T0000Z-160814T0400Z/
/O.NEW.KMTR.SC.Y.0170.160814T0418Z-160814T0600Z/
/O.EXB.KMTR.SC.Y.0169.160814T2200Z-160815T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
918 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 3 PM TO 9 PM PDT
SUNDAY.

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-140600-
/O.EXP.KMTR.SC.Y.0168.000000T0000Z-160814T0400Z/
/O.NEW.KMTR.SC.Y.0170.160814T0418Z-160814T0600Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
918 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-140600-
/O.EXP.KMTR.SC.Y.0168.000000T0000Z-160814T0400Z/
/O.NEW.KMTR.SC.Y.0170.160814T0418Z-160814T0600Z/
MONTEREY BAY-
918 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-141230-
/O.CON.KMTR.SC.Y.0169.160814T1600Z-160815T1600Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
918 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 9 AM
PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-141230-
/O.CON.KMTR.SC.Y.0169.160814T1600Z-160815T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
918 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 9 AM
PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-141230-
/O.CON.KMTR.SC.Y.0169.160814T1600Z-160815T1600Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
918 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 9 AM
PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-141000-
/O.CON.KMTR.SC.Y.0168.000000T0000Z-160814T1000Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
918 PM PDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
150 
WHUS76 KMTR 141000
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
300 AM PDT SUN AUG 14 2016

PZZ540-571-141100-
/O.CAN.KMTR.SC.Y.0169.160814T1600Z-160815T1600Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
300 AM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ565-141100-
/O.EXP.KMTR.SC.Y.0168.000000T0000Z-160814T1000Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
300 AM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-141800-
/O.EXT.KMTR.SC.Y.0169.160815T0400Z-160816T0400Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
300 AM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-141800-
/O.EXT.KMTR.SC.Y.0169.160814T2200Z-160815T1000Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
300 AM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
291 
WHUS76 KMTR 141546
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
846 AM PDT SUN AUG 14 2016

PZZ570-150000-
/O.CON.KMTR.SC.Y.0169.160815T0400Z-160816T0400Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
846 AM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-150000-
/O.CON.KMTR.SC.Y.0169.160814T2200Z-160815T1000Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
846 AM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
341 
WHUS76 KMTR 142132
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
232 PM PDT SUN AUG 14 2016


PZZ570-150545-
/O.EXT.KMTR.SC.Y.0169.160815T0400Z-160816T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
232 PM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT TUESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-150545-
/O.CON.KMTR.SC.Y.0169.160814T2200Z-160815T1000Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
232 PM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
111 
WHUS76 KMTR 150410
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
910 PM PDT SUN AUG 14 2016


PZZ570-151215-
/O.CON.KMTR.SC.Y.0169.000000T0000Z-160816T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
910 PM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-151000-
/O.CON.KMTR.SC.Y.0169.000000T0000Z-160815T1000Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
910 PM PDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
655 
WHUS76 KMTR 150944
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
244 AM PDT MON AUG 15 2016

PZZ530-151745-
/O.EXP.KMTR.SC.Y.0169.000000T0000Z-160815T1000Z/
/O.NEW.KMTR.SC.Y.0171.160815T2000Z-160816T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
244 AM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-151745-
/O.EXT.KMTR.SC.Y.0169.000000T0000Z-160815T1000Z/
/O.NEW.KMTR.SC.Y.0171.160815T2300Z-160817T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
244 AM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3
AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM PDT WEDNESDAY.  

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 10:52 AM PDT, 3 hours 54 minutes earlier.

Area forecast discussion, Aug 13, 10:52 AM PDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1052 AM PDT SAT AUG 13 2016

.SYNOPSIS...Modest warming is expected for today reflecting
further development of the upper level ridge of high pressure a
and additional compression of the marine layer. Then on Sunday,
an upper level trough will approach the Northern California coast,
resulting in renewed deepening of the marine layer and increase in
the onshore winds and coastal stratus. Dry and seasonally typical
conditions are expected next week.

&&

.DISCUSSION...As of 9:15 AM PDT Saturday...Latest satellite
images shows stratus blanketing the coast, and extending locally
in around the bays, though less extensively so than the same time
Friday morning. Upper level ridge development has resulted in
further compression of the marine layer. Data from the Bodega Bay
and Ft Ord profilers, and the SFO Stratus Project sodar at San
Carlos Airport, all indicate its depth is now about 1000 ft, in
comparison to 1500 ft 24 hours ago.

The combination of a shallower marine layer and a couples of degs
of additional warming aloft will result in moderately warmer
temperatures this afternoon than yesterday away from the waters.
Nearer the ocean, cool seabreeze winds will continue, but do
expect significantly greater clearing of the stratus along the
coast today than occurred on Friday.

On Sunday, a weak upper level trough will approach the northern
California coast and result in the marine layer again deepening,
along with some increase in the afternoon onshore flow. The net
result for us will be a bit more coastal stratus and somewhat
cooler temperatures, aside from inland locations well protected
from any appreciable marine air influence.

No significant change in our weather is then expected through the
end of next week, with seasonally typical conditions generally
prevailing.

&&

.AVIATION...as of 10:55 AM PDT Saturday...For 18z tafs. Shallow marine
layer has retreated from inland locations and is now banked along
the entire coast, leaving VFR conditions at all airports not along
the immediate coastline (such as KHAF). Tonight/tomorrow morning
will be very similar to this morning with a compressed marine
layer bringing very low cigs/visbys to low lying areas along the
coastline. Patchy dense fog will be again possible at KMRY and
KSNS as well. Winds generally light onshore through the taf
period, with a few locations, such as KSFO, becoming breezy in the
afternoon.

Vicinity of KSFO...VFR today. Sustained onshore winds 15-20kt this
afternoon. Expecting VFR overnight, but could see BKN006-009 for a
brief duration around sunrise tomorrow.

SFO Bridge Approach...Same as KSFO but with higher likelihood of
IFR cigs around sunrise tomorrow, which impacts KSFO approach.

Monterey Bay Terminals...VFR through the remainder of the morning
and afternoon. Low cigs/visbys return inland btwn 02-04Z depending
on distance from the ocean and will persist until at least 16Z SUN.
Light onshore winds today.

&&

.FIRE WEATHER...As of 3:23 AM PDT Saturday...A modest warming
trend will continue today as an upper level high builds over
California and the marine layer compresses to about 1000 feet.
Most warming will occur inland and in the hills. High pressure
will weaken by early next week and result in slight cooling. Winds
will generally be light except local moderate and gusty afternoon
and evening seabreeze winds.

In the vicinity of the Soberanes Fire, look for warmer and drier
conditions through tonight with very poor nighttime humidity
recoveries in the hills above 1500 feet. Winds will be light from
the north and northeast this morning and then become northwest by
afternoon and increase. Gusts up to 20 mph are possible on peaks
and ridges late this afternoon and evening. Transport winds are
forecast to be light from the northeast this morning, switching
to the northwest and increasing this afternoon.

&&

.MARINE...as of 10:46 AM PDT Saturday...Light northwest winds this
morning will increase gradually through today before easing
overnight. Northwest winds strengthen further on sunday however
the strongest winds will primarily be over the outer waters 10
miles or more offshore. Hazardous conditions from squared seas
will be possible for the northern outer waters sunday through
early next week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Mry Bay from 3 PM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm from 3 PM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 3 PM

&&

PUBLIC FORECAST: Blier
AVIATION: DRP
MARINE: DRP
FIRE WEATHER: Sims

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 2:36 AM PDTSmall Craft AdvisoryMTR24 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.